U.S. doctors online nowAsk doctors free
NY
A 34-year-old female asked:

can a dental problem cause pressure (not pain) in one side of forehead/ temple area and tinnitus? the ear canal was swollen for a couple weeks, but has since improved, but tinnitus remains, as does pressure for 4 wks now. had possible sinus infection?

2 doctor answers2 doctors weighed in
Dr. Neil McLeod
Prosthodontics 49 years experience
It's Sinusitis: Your probably have sinusitis. There are a number of sinus spaces lined with mucous membrane which when dry can not drain properly and get infected. It can feel like toothache, and they are connected to the ear by the naso-pharynx. Get a humidifier, and see your doctor.
Dr. Robert Trager
Dentistry 55 years experience
Very unlikely: A infected upper wisdom tooth that is swollen and causing pressure in area could put pressure on your ear but most likely the cause of your TINNITUS is constant loud noise, stress and alcohol .See an ENT specialist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 45-year-old member asked:

What does it mean when you have a really sore throat, stuffy & runny nose, and swollen glands under your jaw?

3 doctor answers10 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Many possibilities: You cold have a simple viral infection. You could have a sifnificant bacterial infection, you could have a rare fungal infection. Generally the lymph nodes in the neck will swell with viral and bacterial infections. You describe a classic viral infection. Strep throat is not usually associated with runny nose. If there is fever, difficulty swallowing or you believe you are too ill, see pcp.
PA
A 32-year-old female asked:

Does Prozac (fluoxetine) cause Ultram to work better? I saw that Prozac (fluoxetine) increases opiod receptors in brain. Have back pain, osteoarthritis pain, foot nerve damage.

5 doctor answers15 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 49 years experience
NO,There is a : Potential interaction between Prozac (fluoxetine) and ultram .There is a risk of developing serotonin syndrome when the two medications are taken together. Serotonin syndrome can be serious and even life threatening. It is the result of high levels of serotonin in the body. Serotonin syndrome is characterized by having at least three of these listed symptoms: tremor, shivering, agitation, diaphoresis fever.
A 26-year-old female asked:

My 11 month old son was diagnosed with an ear infection 2 days ago and was prescribed amoxicilin today I notice a rash on his face is this an allergic reaction?

2 doctor answers4 doctors weighed in
Dr. Paul Wright
Family Medicine 36 years experience
Possibly: Amoxicillin is a great for an ear infection. Yet, some people have allergies to penicillin. However, what makes this hard to answer is sometimes agents that cause ear infections can cause a rash too! if it is only a light red rash and he has no other signs of something bothering him, you can watch to see if it goes away.But if any sores are in his mouth or a high fever he must be seen right away.
A female asked:

I have this pain in the middle left side of my back that will not go away i've tried every pain med, nsaids, ibuprofen, naproxen, lidoderm patch...Help!?

2 doctor answers3 doctors weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
Get re-evaluated: It seems that your pain is distressing/frustrating you from lack of response from med..And possibly not knowing exactly why. I would recommend seeing your doc again and express your concern--he/she may send you for xray/mri, pt, add/change med, or send you to a specialist for additional eval/treatment. Best of luck.
Portage, IN
A 44-year-old female asked:

I've been working on my feet at a restaurant sometimes 8-10 hours a day every day. What can I do to relieve the pain on my big toe, heels and legs. It hurts to walk most times. I have good shoes with insoles and i've had to put cotton balls on the side of

3 doctor answers6 doctors weighed in
Dr. Ronald Oberman
Podiatry 31 years experience
Orthotics: Assuming you already have supportive shoes that fit properly, you will benefit from custom orthotics. These devices fit into shoes and are made to properly support your feet. The type of orthotic is dependent on your foot structure, activity and weight. Consult with a podiatrist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 29, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.